MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G10407
Medical Device Problem Codes Device Damaged Prior to Use (2284); Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter name and address: (b)(6).Pma/510k #: preamendment.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, the user opened the package of a performer introducer and discovered the introducer had a crack.This occurred prior to use.There was no damage noted to the packaging.They changed to another new device of the same lot number and completed the procedure.No adverse effects were reported due to the alleged malfunction.
 
Additional Manufacturer Narrative
Correction: based upon review of the complaint investigation, the initial failure of cracked or split tip was found to not be supported.The sheath tip was damaged, but there was no split, crack, or sharp edge.Based upon review of the relevant risk documents and similar complaints there is no precedent for reporting this complaint.Event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death or serious injury and there is no precedence of this malfunction leading to an adverse event.H1: type of reportable event indicates malfunction.We have determined this event is not a reportable device malfunction.H1 is a required field that needs to be populated in our system.Investigation ¿ evaluation: a visual inspection of the returned device was conducted.A document based investigation was also performed including a review of complaint history and device history record.The complainant returned the complaint device to cook for investigation.Physical examination of the returned device showed: one sheath and dilator were received.Inspection found the distal end of sheath was damaged.No splits or cracks noticed.At this time, cook concluded that the device was manufactured within specification.A review of the device history record found no non-conformances related to the reported failure mode.Because there are no related non-conformances, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints that have been received from the field, it was concluded that there is no evidence that nonconforming product exists in house or in field.A review of complaint history records shows no other complaints associated with the complaint device lot.Cook has concluded shipping/handling contributed to this incident.Per the quality engineering risk assessment, no further action is warranted.We will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No new patient or event information to report.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key11321541
Report Number1820334-2021-00322
Device Sequence Number4126064
Product Code DYB
UDI-Device Identifier00827002104075
UDI-Public(01)00827002104075(17)230923(10)13354191
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2022
Device Model NumberG10407
Device Catalogue NumberRCFW-12.0-38-80-RB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2021
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer04/01/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight70